Jump to content

desperatedude

Just Registered
  • Content Count

    1
  • Joined

  • Last visited

About desperatedude

  • Rank
    Newbie

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I've been taking Wellbutrin for almost a year now, along with Xanax and Risperidone at night. I was diagnosed bipolar 3 years ago given that I had a mental breakdown as a result of taking adderall without prescription; nevertheless, the shrink that I've been seeing since then has ruled it out and diagnosed me as depressive. I still don't know what I really am. Back to Wellbutrin - Ever since I started taking Wellbutrin I've felt less depressed but I haven't been able to think properly. It's extremely difficult for me to focus and to initiate tasks. It's also very difficult for me to generate ideas or to have thoughts. I've asked my shrink if this is normal while taking Wellbutrin but he says that's not because of the meds but because I'm not making enough of an effort. Has this happened to you? I'm very desperate and I'm afraid I'll lose my job if things keep going this way. I feel like my cognitive functions have been significantly impaired. Please share your story if you've felt the same or if you have any advice.
×
×
  • Create New...